# SDR SWAA2021091005436

- Difficulty date: August 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT ON ACCESS PANEL 844DZ AFT SERVICE DOOR AT AFT GALLEY AREA ; 2021-368698 / [01] REMOVED ANGLE LOC. ON ACCESS PANEL 844DZ AFT SERVICE DOOR AT AFT GALLEY AREA IAW 737-700 SRM 51-40-02 ANGLE MUST BE REPLACED DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS AND VISUAL INSPECTION AND NOT FOUND ADDITIONAL DAMAGE.; [02] DRILLED NEW ANGLE LOC. ON ACCESS PANEL 844DZ AFT SERVICE DOOR AT AFT GALLEY AREA IAW 737-700 SRM 51-40-05; APPLIED PROTECTIVE TREATMENT ON NEWS HOLES IAW B737-700 SRM 51-20-01 AND OK TO INSTALL.; [03] STEP 1 AND 2 COMPLETE; [04] INSTALLED ANGLE LOC. ON ACCESS PANEL 844DZ AFTSERVICE DOOR AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 411A2119 SHEET 72 REV-.; [05] REPLACED ANGLE LOC. ON ACCESS PANEL 844DZ AFT SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 411A2119 SHEET 72 REV-.; [06] STEP 4 COMPLETED; [07] TASK CARD COMPLETED
